CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Impulsive perturbation and bifurcation of solutions for a model of chemostat with variable yield 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2009, 卷号: 30, 期号: 7, 页码: 933-944
Authors:  Zhang, Hong;  Georgescu, Paul;  Nieto, Juan J.;  Chen, Lan-sun
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
chemostat  impulsive differential equation  permanence  extinction  fixed point approach  bifurcation  
On the impulsive controllability and bifurcation of a predator-pest model of IPM 期刊论文
BIOSYSTEMS, 2008, 卷号: 93, 期号: 3, 页码: 151-171
Authors:  Zhang, Hong;  Georgescu, Paul;  Chen, Lansun
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Beddington-DeAngelis functional response  impulsive controls  stability analysis  pest-eradication periodic solution  permanence  fixed point approach  supercritical bifurcation  economic threshold  
Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 202, 期号: 2, 页码: 675-687
Authors:  Georgescu, Paul;  Zhang, Hong;  Chen, Lansun
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
nontrivial periodic solutions  bifurcation  impulsive controls  nonlinear force of infection  fixed point argument